4 doctors weighed in:

My blood pressure reading was 140/90 & i take meds.(azor (amlodipine and olmesartan) 10/40)..Is this cause for concern?

4 doctors weighed in
Dr. Payam Mehranpour
Internal Medicine - Cardiology
2 doctors agree

In brief: Control

This blood pressure reading is not at goal, however not dangerously high.
If lifestyle changes and current medication has not controlled your blood pressure, another medication will need to be added. An option would be to change to tribenzor (amlodipine and hydrochlorothiazide and olmesartan) which contains the meds in Azor plus a diuretic and you will still take one pill. Discuss with you doctor.

In brief: Control

This blood pressure reading is not at goal, however not dangerously high.
If lifestyle changes and current medication has not controlled your blood pressure, another medication will need to be added. An option would be to change to tribenzor (amlodipine and hydrochlorothiazide and olmesartan) which contains the meds in Azor plus a diuretic and you will still take one pill. Discuss with you doctor.
Thank
Dr. Robert Killian
General Practice
2 doctors agree

In brief: Blood Pressure

One blood pressure reading is nearly meaningless.
The story is understood with a whole diary of blood pressures. A healthy heart can have a high episode but quickly recover to normal. You need several more readings for us to comment on this.

In brief: Blood Pressure

One blood pressure reading is nearly meaningless.
The story is understood with a whole diary of blood pressures. A healthy heart can have a high episode but quickly recover to normal. You need several more readings for us to comment on this.
Thank
1 doctor agrees

In brief: To some extent

If your blood pressure is 140/90 on treatment , that means it would have been way high with out.
It is not dangerously high not even close but not normal either . It need to be lowered either with additional medication or by increasing the dose of your medication . Do not forget , salt restriction , healthy diet , exercise , weight loss . Good luck.

In brief: To some extent

If your blood pressure is 140/90 on treatment , that means it would have been way high with out.
It is not dangerously high not even close but not normal either . It need to be lowered either with additional medication or by increasing the dose of your medication . Do not forget , salt restriction , healthy diet , exercise , weight loss . Good luck.
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
14 years in practice
508K people helped
Continue
111,000 doctors available